# SDR 2007UALA01108

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 570-630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 570-630 DENTED.   [SUP 06-06-07]  MAJOR REPAIR ACCOMPLISHED. ACP DETAILED VISUAL INSPECTION OF THE DENTS, BOTH INSIDE & OUTSIDE AT EACH "A" CHECK FOR CRACKS. ACP PERMANENT DOUBLER REPAIR.  FABRICATED REPLACEMENT SKIN SECTION, SPLICE DOUBLER-TRIPLER AND FILLERS PER UA ENGINEERING SPECIFICATION.
